# SDR SWIA200923167

- Difficulty date: November 3, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 29,867 hours, 43,507 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Splice
- Condition: Burned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT LEFT SIDE CURRENT SENSOR SPLICE BURNT.  (C-CHECK)  REPAIRED SPLICE PER WMM.
